HETEROSKEDASTICITY-ROBUST TESTING FOR A FRACTIONAL UNIT ROOT
Year of publication: |
2009
|
---|---|
Authors: | Kew, Hsein ; Harris, David |
Published in: |
Econometric theory. - Cambridge : Cambridge Univ. Press, ISSN 0266-4666, ZDB-ID 9016612. - Vol. 25.2009, 6, p. 1734-1753
|
Saved in:
Saved in favorites
Similar items by person
-
PORTMANTEAU AUTOCORRELATION TESTS UNDER Q-DEPENDENCE AND HETEROSKEDASTICITY
Harris, David, (2014)
-
HETEROSKEDASTICITY-ROBUST TESTING FOR A FRACTIONAL UNIT ROOT
Kew, Hsein, (2009)
-
Semiparametric Single-Index Predictive Regression
Zhou, Weilun, (2019)
- More ...